# SDR CALA2019042600651

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORQUE BOX WEB CORROSION MANY SPOTS.   REMOVED AND REPLACED AFT CARGO TORX BOX WEB IAW A320 SRM 51-72-11.
